Tongue blisters on back of tongue

Patient

Q: I'm taking amoxicillin right now. I have a whitish patchy tongue with raised blisters at the back of my tongue. How do I treat?

Symptoms:  Sneezing, nasal congestion, sinus pain, phlegm in throat
Doctor

A:   From your description it appears you are suffering from Upper respiratory tract infection. White patch on the tongue is generally due to entrapment of dead cells/bacteria/viruses. This could also be due to secondary yeast infection because of the antibiotics.

However you need not worry with the improvement of your cold,flu symptoms and reducing effect of Amoxycillin the patch will go away.

Presently take adequate rest, plenty of warm fluids, do frequent warm saline rinses and maintain good oral hygiene.

Though chances are less, should it last for longer duration pl consult your dentist/physician/skin Spl for further evaluation and management.

Related Q&A

Q: I have a cold I've been to the doctor and I'm on OTC and a Z pack and he also said to buy Affrin because I was oppose...

Q: Hello Doctor, I have an extremely strong immune system but I would not want to share my immunity with certain peopl...

Q: What to do if I have a fever of 100.4?

Q: Hello, I often blow my nose at night and seem to be waking up to a bloody tissue every morning or so. I thought it w...

Q: Hello, was in thailand for 2 weeks, bangkok phuket and the islands of phi phi and krabi, travelled to cambodia by pla...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews